# SDR CA150704001

- Difficulty date: June 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,136 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RT, HIGH LEVELS OF ALUMINUM & MODERATE LEVELS OF CHROME STEEL WEAR SHOWING ON ENG OIL ANALYSIS TREND, MICRO TECH SYSTEMS LAB NUMBER UL4452 & VC5327.  1759.8 HRS TSOH, 107.2 MONTHS SOH.  REMOVE RT ENG NR 4 & 6 CYLINDERS, ENG SN RL-9515-61A, TO INSPECT FOR POSSIBLE SOURCE OF METAL CONTAMINATION.  CYLINDERS REMOVED & FOUND EXCESSIVE BLOW BY, BARREL CORROSION & EXHAUST VALVE LEAKAGE.  ENG REMOVED, OVERHAULED, 0 HRS TSO.  ENG MODEL TIO-540-A2C INSTALLED.
